Translator Disclaimer
December 2009 A note on Hecke's functional equation and the Selberg class
Giacomo Monti Bragadin, Ettore Carletti, Alberto Perelli
Funct. Approx. Comment. Math. 41(2): 211-220 (December 2009). DOI: 10.7169/facm/1261157810

Abstract

We study the solutions of Hecke's functional equation in the framework of the extended Selberg class. It turns out that, notwithstanding certain differences between the two theories, there are strong analogies in the behavior of the dimensions of the spaces of solutions. We also provide details to an old argument of Hecke, which is presented in a sketchy way both in Hecke's original works and in subsequent books on Hecke's theory.

Citation

Download Citation

Giacomo Monti Bragadin. Ettore Carletti. Alberto Perelli. "A note on Hecke's functional equation and the Selberg class." Funct. Approx. Comment. Math. 41 (2) 211 - 220, December 2009. https://doi.org/10.7169/facm/1261157810

Information

Published: December 2009
First available in Project Euclid: 18 December 2009

zbMATH: 1269.11089
MathSciNet: MR2590334
Digital Object Identifier: 10.7169/facm/1261157810

Subjects:
Primary: 11M41
Secondary: 11F66

Rights: Copyright © 2009 Adam Mickiewicz University

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.41 • No. 2 • December 2009
Back to Top